Relaxations semi-linéaire et cinétique des systèmes de lois de conservation
Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 2, p. 169-192
@article{AIHPC_2000__17_2_169_0,
     author = {Serre, Denis},
     title = {Relaxations semi-lin\'eaire et cin\'etique des syst\`emes de lois de conservation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {2},
     year = {2000},
     pages = {169-192},
     zbl = {0963.35117},
     mrnumber = {1753092},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPC_2000__17_2_169_0}
}
Serre, Denis. Relaxations semi-linéaire et cinétique des systèmes de lois de conservation. Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 2, pp. 169-192. http://www.numdam.org/item/AIHPC_2000__17_2_169_0/

[1] Brenier Y., Corrias L., Natalini R., A relaxation approximation to a moment hierarchy of conservation laws with kinetic formulation, Quaderno IAC 23 (1997).

[2] Chen G.Q., Liu T.P., Zero relaxation and dissipation limits for hyperbolic conservation laws, Comm. Pure Appl. Math. 46 (1994) 787-830. | MR 1213992 | Zbl 0797.35113

[3] Chen G.Q., Levermore C.D., Liu T.P., Hyperbolic conservation laws with stiff relaxation terms and entropy, Comm. Pure Appl. Math. 45 (1993) 755-781. | MR 1280989 | Zbl 0797.35113

[4] Chuey K.N., Conley C.C., Smoller J.K., Positively invariant regions of nonlinear diffusion equations, Indiana Univ. Math. J. 26 (1977) 373-392. | MR 430536 | Zbl 0368.35040

[5] Collet J.-F., Rascle M., Convergence of the relaxation approximation to a scalar nonlinear hyperbolic equation arising in chromatography, Z. Angew. Math. Phys. 47 (1996) 400-409. | MR 1394915 | Zbl 0866.35061

[6] Diperna R.J., Convergence of approximate solutions to conservation laws, Arch. Rat. Mech. Anal. 82 (1983) 27-70. | MR 684413 | Zbl 0519.35054

[7] Heibig A., Existence and uniqueness of solutions for some hyperbolic systems of conservation laws, Arch. Rat. Mech. Anal. 126 (1994) 79-101. | MR 1268050 | Zbl 0810.35058

[8] Hoff D., Invariant regions for systems of conservation laws, Trans. Amer. Math. Soc. 289 (1985) 591-610. | MR 784005 | Zbl 0535.35056

[9] Jin S., A convex entropy for a hyperbolic system with relaxation, J. Differential Equations 127 (1996) 95-107. | MR 1387259 | Zbl 0853.35066

[10] Jin S., Xin Z., The relaxation schemes for systems of conservation laws in arbitrary space dimensions, Comm. Pure Appl. Math. 48 (1995) 235-277. | MR 1322811 | Zbl 0826.65078

[11] Lattanzio C., Serre D., Stability and convergence of relaxation schemes towards systems of conservation laws, Soumis.

[12] Liu T.-P., Hyperbolic conservation laws with relaxation, Comm. Math. Phys. 108 (1987) 153-175. | MR 872145 | Zbl 0633.35049

[13] Murat F., L'injection du cône positif de H-1 dans W-1,q est compacte pour tout q < 2, J. Math. Pures et Appl. 60 (1981) 309-322. | Zbl 0471.46020

[14] Natalini R., Convergence to equilibrium for the relaxation approximation of conservation laws, Comm. Pure Appl. Math. 49 (1996) 795-823. | MR 1391756 | Zbl 0872.35064

[15] Natalini R., Recent results on hyperbolic relaxation problems, in: Analysis of Systems of Conervation Laws, Aachen, 1997, Chapman & Hall/CRC Monogr. Surv. Pure Appl. Math., Vol. 99, Chapman & Hall/CRC, Boca Raton, FL, 1999, pp. 128-197. | Zbl 0940.35127

[16] Natalini R., A discrete kinetic approximation of entropy solutions to multidimensional scalar conservation laws, J. Differential Equations 148 (2) (1998) 292-317. | MR 1643175 | Zbl 0911.35073

[ 17] Schochet S., The instant-response limit in Whitham's nonlinear traffic-flow model: uniform well-posedness, Asymptotic Anal. 1 (1988) 263-282. | MR 972301 | Zbl 0685.35099

[ 18] Serre D., Systèmes de Lois de Conservation, Diderot, Paris, 1996.

[19] Serre D., Shearer J., Convergence with physical viscosity for nonlinear elasticity, Preprint éternel, Lyon, 1993.

[20] Shearer J., Global existence and compactness in LP for the quasi-linear wave equation, Comm. Partial Differential Equations 19 (1994) 1829-1877. | MR 1301175 | Zbl 0855.35078

[21] Tartar L., Compensated compactness and applications to partial differential equations, in: Knops R.J. (Ed.), Nonlinear Analysis and Mechanics, Heriot-Watt Symposium, Research Notes in Math., Vol. 39, Pitman, Londres, 1979, pp. 136-192. | MR 584398 | Zbl 0437.35004

[22] Tveito A., Winther R., On the rate of convergence to equilibrium for a system of conservation laws with a relaxation term, SIAM J. Math. Anal.28 (1997) 136- 161. | MR 1427731 | Zbl 0868.35073

[23] Tzavaras A., Materials with internal variables and relaxation to conservation laws, Preprint, Madison, 1998. | MR 1718478

[24] Whitham J., Linear and Non-Linear Waves, Wiley, New York, 1974. | Zbl 0373.76001